# SDR 07FDEA02439

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 87,329 hours, 32,923 cycles
- Engine: Ge CF66D
- Engine time: 56,674 hours, 20,195 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 56,674 hours, 20,195 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FLAMED OUT ON ROLLOUT.  FIRST INDICATION WAS GEN 1 OFF FOLLOWED BY AIR SYS 1 LOW PRESS.  REMOVED AND REPLACED FUEL PUMP AND MEC.
